# SDR DXTA200802949

- Difficulty date: March 18, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258338
- Aircraft time: 8,064 hours, 5,841 cycles
- Engine: Garrtt TFE731*
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rod End
- Condition: Out Of Adjust
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING INTIAL CLIMB AT 17000 FT + 270 KIAS, MAX FWD ELEVATOR TRIM WAS REQUIRED. ADJUSTED ELEVATOR ROD ENDS OUT .5 TURN AND LUBRICATED TRIM JACKS. PERFORMED ELEVATOR TRIM CONTROL SYS FUNCTIONAL TEST. ELECTRIC TRIM FUNCTIONAL CHECKS, TRIM RATE CHECKS. TRIM SAFETY CHECKS OUT OF TRIM ANNUNCIATOR FUNCTIONAL CHECKS IAW MM 27-30-00. NO OTHER DISCREPANCIES FOUND.
